Portugaliæ Mathematica   EMIS ELibM Electronic Journals PORTUGALIAE
Vol. 52, No. 3, pp. 363-378 (1995)

Previous Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



Note on the Chebyshev Polynomials and Applications to the Fibonacci Numbers

José Morgado

Centro de Matemática da Faculdade de Ciências da Universidade do Porto,

Abstract: In [12], Gheorghe Udrea generalizes a result obtained in [8], by showing that, if $(U_{n})_{n\ge0}$ is the sequence of Chebyshev polynomials of the second kind, then the product of any two distinct elements of the set $$ \Bigl\{U_{n},\,U_{n+2r},\,U_{n+4r},\,4U_{n+r}U_{n+2r}U_{n+3r}\Bigr\}, r,n\in\N, $$ increased by $U_{a}^{2}U_{b}^{2}$, for suitable nonnegative integers $a$ and $b$, is a perfect square.
In this note, one obtains a similar result for the Chebyshev polynomials of the first kind and one states some generalizations of results contained in [12] and in [8].

Full text of the article:

Electronic version published on: 29 Mar 2001. This page was last modified: 27 Nov 2007.

© 1995 Sociedade Portuguesa de Matemática
© 1995–2007 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition